# SDR CA091204008

- Difficulty date: November 24, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7700301
- Condition: Burned
- Location: Cabin Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C-CHECK INSP LT OVERHEAD BIN LIGHT CONNECTOR 3320-P40 AND RECEPTACLE 3320-J35 FOUND SEVERLY BURNED.
